# SDR SWAA2023030697700

- Difficulty date: February 1, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 62,518 hours, 31,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PASSENGER CABIN FLOOR SUPPORT AT BS 540 LBL 1.<[01] REMOVED PASSENGER CABIN FLOOR SUPPORT PANEL BREAK AT BS 540 FROM BL0-LBL24 IAW SRM 51-40-02;[02] LOCATED AND DRILLED NEW PASSENGER CABIN FLOOR SUPPORT PANEL BREAK AT BS 540 FROM BL0-LBL24 IAW SRM 51-40-05-0G-0 DWG 143A5240; OK TO INSTALL;[03] VERIFIED CORRECTIVE ACTION ITEM 2. OKAY TO INSTALL PART GIVEN.;[04] PASSENGER CABIN FLOOR SUPPORT PANEL BREAK AT BS 540 FROM BL0-LBL24 FOUND TO BE OUT OF LIMITS; PART WILL BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0;[05] VERIFIED CORRECTIVE ACTION ITEM 4 STATEMENT.;[06] INSTALLED NEW PASSENGER CABIN FLOOR SUPPORT PANEL BREAK AT BS 540 FROM BL0-RBL24 IAW SRM 51-40-02-0G-0; DWG 143A0060; CARD IS COMPLETED;[07] INSTALLED NEW PASSENGER CABIN FLOOR SUPPORT PANEL BREAK AT BS 540 FROM BL0-LBL24 IAW SRM 51-40-02-0G-0; DWG 143A0060; CARD IS COMPLETED;[08] VERIFIED CORRECTIVE ACTION ITEM 7.;[09] VERIFIED MEASUREMENT TABLE.
